# SDR FDEA200710194652

- Difficulty date: October 19, 2007
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA00533
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPT RT SIDE ON FRAME JAMB DOOR FOUND CRACK.  REPAIRED AREA IAW SRM 53-00-01 FIG 8 VOL I.
